# SDR SWAA2025052272361

- Difficulty date: May 18, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N8764Q
- Make and model: Boeing 737-8
- Aircraft serial: 67218
- Aircraft time: 9,218 hours, 4,455 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY FLASHLIGHT DOES NOT TEST. <[01] OK TO CONTINUE PER MEL 25-64-02A SP1B MDDR 252756.
